# SDR DALA2023030201552

- Difficulty date: January 4, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 54,212 hours, 38,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**THIS LOG CREATED TO REPLACE CLOSED IN ERROR LOG #2152236.** EVIDENCE OF LIGHTNING STRIKE AT STA 428 STR 19. INSTALLED TEMPORARY REPAIR DOUBLER PER STEPS 5A, (3A) FIG. 202 (SHEET 19) B717 SRM 53-02-01-2R-1. OK TO CONT ON SRM WITH THE CONDITIONS LISTED ON B717 SRM 52-02-01-2R-1 TABLE 203. (LP #2567498)
